# SDR FDEA201405221136

- Difficulty date: May 22, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 38,682 hours, 18,268 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 514B000001
- Part serial: 01238
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 1 SLAT SYS FAULT LIGHT DURING FINAL.  RECYCLING DID NOT CORRECT, QRH PROCEDURES  ACCOMPLISHED.  SLAT FAULT LIGHT REMAINED ON, BUT SPFI SHOWED SLATS & FLAPS 30 & 40  LANDING NORMAL.  DECLARED LANDING EMERGENCY.  LANDING NORMAL.  REMOVED AND REPLACED PCU VALVE.
